# SDR FDEA201705191462

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,021 hours, 17,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141N29201
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT NLG WW BULKHEAD IS PUNCTURED AT BL 0 APPROX WL 154, BS 395.  REPAIRED IAW EA F- 5330-T0333140.  MAJOR REPAIR.
